MathSciNet Relay Station
MathSciNet bibliographic data
MR2036927 26D15 (26D20)
Bebendorf, M. A note on the Poincaré inequality for convex domains. Z. Anal. Anwendungen 22 (2003), no. 4, 751–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement